# SDR SWAA031492

- Difficulty date: July 6, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 49,183 hours, 38,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2660399
- Part serial: 360
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 3 L/E SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 3 L/E SLAT PER MM.
